# SDR AALA202202235690

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737*
- Aircraft serial: 30092
- Aircraft time: 58,563 hours, 24,758 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT SERVICE DOOR GIRT BAR BECAME DETACHED. REINSTALLED GIRT BAR AT AFT LEFT DOOR PER AMM 25-66-00.
